Alert archive / Kentucky / River Flood Warnings in 2018

River Flood Warning 46, NWS Louisville, KY

October 31, 2018Franklin County, Kentucky

NWS Louisville, KY issued this river flood warning at Oct 31, 2018, 9:14 PM EDT for Franklin County, Kentucky. It took effect at Nov 1, 2018, 6:41 AM EDT. It was in force for 21 hr.

The area

The outline as issued.

The facts

Issued
Oct 31, 2018, 9:14 PM EDT (01:14 UTC)
In effect from
Nov 1, 2018, 6:41 AM EDT
Expired
Nov 2, 2018, 4:06 AM EDT
In force
21 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
Minor

County Franklin County, KY

The radar

The Louisville radar (KLVX), 105 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Elkhorn Creek at Peaks Mill (PKMK2).

Action stage
8 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03289500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

773 
WGUS43 KLMK 010114
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service Louisville KY
914 PM EDT Wed Oct 31 2018

...The National Weather Service in Louisville KY has issued a Flood 
Warning for the following rivers in Kentucky... 

  Elkhorn Creek Near Peaks Mill

affecting the following counties in Kentucky...Franklin.

.Heavy rain over the last several hours will cause the river to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC073-011914-
/O.NEW.KLMK.FL.W.0046.181101T1200Z-181102T2043Z/
/PKMK2.1.ER.181101T1200Z.181102T0600Z.181102T1443Z.NO/
914 PM EDT Wed Oct 31 2018

The National Weather Service in Louisville KY has issued a 

* Flood Warning for 
  the Elkhorn Creek Near Peaks Mill.
* from Thursday morning to Friday afternoon.
* At  8:15 PM Wednesday the stage was 5.1 feet. 
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday morning and continue 
  to rise to near 11.0 feet by early Friday morning. The river will 
  fall below flood stage by late Friday morning.
* Impact...At 10.0 feet...Stillhouse Hollow Road floods.
* Flood History...This crest compares to a previous crest of 11.4  
  feet on Nov 29 2011.

&&

LAT...LON 3820 8476 3820 8484 3834 8486 3835 8479


$$

SSC
3 follow-up statements
925 
WGUS43 KLMK 010728
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service Louisville KY
328 AM EDT Thu Nov 1 2018

...Forecast Flooding Changed from Minor to Moderate Severity for the 
following rivers in Kentucky...
  Elkhorn Creek Near Peaks Mill

affecting the following counties in Kentucky...Franklin.

.Heavy rain will cause the river to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC073-020128-
/O.EXT.KLMK.FL.W.0046.181101T1041Z-181102T2254Z/
/PKMK2.2.ER.181101T1041Z.181102T0000Z.181102T1654Z.NO/
328 AM EDT Thu Nov 1 2018

...Forecast flooding increased from Minor to Moderate severity... 
The Flood Warning continues for 
  the Elkhorn Creek Near Peaks Mill.
* from this morning to Friday evening.
* At  2:15 AM Thursday the stage was 8.3 feet. 
* Flood stage is 10.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 12.2 feet by this evening. The river will fall below 
  flood stage by Friday early afternoon.
* Impact...At 12.0 feet...North Scruggs Lane floods near Elkhorn 
  Campground.
* Flood History...This crest compares to a previous crest of 12.3  
  feet on Sep 24 2018.

&&

LAT...LON 3820 8476 3820 8484 3834 8486 3835 8479


$$
664 
WGUS83 KLMK 020013
FLSLMK
Flood Statement 
National Weather Service Louisville KY
813 PM EDT Thu Nov 1 2018

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Elkhorn Creek Near Peaks Mill 
 
affecting the following counties in Kentucky...Franklin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC073-021500-
/O.EXT.KLMK.FL.W.0046.000000T0000Z-181102T1500Z/
/PKMK2.1.ER.181101T1016Z.181101T2000Z.181102T0900Z.NO/
813 PM EDT Thu Nov 1 2018

The Flood Warning continues for
  the Elkhorn Creek Near Peaks Mill.
* until Friday morning.
* At  7:15 PM Thursday the stage was 10.8 feet. 
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Friday.
* Impact...At 11.0 feet...Schoolhouse Road floods.
* Flood History...This crest compares to a previous crest of 10.7  
  feet on Dec 17 2000.

&&

LAT...LON 3820 8476 3820 8484 3834 8486 3835 8479


$$

KDW
667 
WGUS83 KLMK 020806
FLSLMK
Flood Statement 
National Weather Service Louisville KY
406 AM EDT Fri Nov 2 2018

...The Flood Warning is cancelled for the following rivers in 
Kentucky...
 
  Elkhorn Creek Near Peaks Mill
 
affecting the following counties in Kentucky...Franklin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC073-020836-
/O.CAN.KLMK.FL.W.0046.000000T0000Z-181102T1500Z/
/PKMK2.1.ER.181101T1016Z.181101T2000Z.181102T0410Z.NO/
406 AM EDT Fri Nov 2 2018

The flood warning is cancelled for
  the Elkhorn Creek near Peaks Mill.
* At  3:15 AM Friday the stage was 9.7 feet. 
* Flood stage is 10.0 feet.
* Fell below flood stage at 12:10 AM Friday.
* Forecast...The river will continue to fall to 7.0 feet by Saturday 
  morning.

&&

LAT...LON 3820 8476 3820 8484 3834 8486 3835 8479


$$

13

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Oct 31, 8:07 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Oct 31, 8:07 PM EDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
807 PM EDT Wed Oct 31 2018

.Forecast Update...
Issued at 805 PM EDT Wed Oct 31 2018

Updated the POP and QPF grids to account for evening trends.
Convection turned out being much more efficient than originally
expected, especially east of Louisville, and had to play catch-up
with training storms.  Still potential for an additional 1-2 inches
over a wide swath of the area, mainly west of a Bowling Green to
Lexington line as the southward drift of the line stalls, then is
replaced by an eastward push toward sunrise as the surface low
progresses northeast along the front.

&&

.Short Term...(This evening through Thursday)
Issued at 325 PM EDT Wed Oct 31 2018

...Significant Rain Begins Later Today...
...Significant Rains Continue Thursday Along With Gusty Winds...

Large scale lift and moisture transport will continue to occur
beneath the right entrance region of an upper level jet situated
between central CONUS troughing and Atlantic coast ridging. This
will keep light to moderate rain over southern Indiana and portions
of central Kentucky through the afternoon and evening. As we move
into tonight and Thursday, a subtropical impulse will couple and
then phase with the main branch of the polar jet over the middle and
lower Mississippi River Valley. This will induce a strengthening
surface wave that will approach and move through the Ohio River
Valley region through tomorrow. As this occurs, we'll see a nice
response in the low level jet which will increase precipitation
coverage and intensity later tonight and through the day on
Thursday. However, this will also create a warm sector surge across
southern and eastern portions of the CWA where drier air and less
precipitation are expected to fall. Have knocked QPF back in this
area, and have also continued to trim off eastern portions of the
Flood Watch. 1 To 1.5" inches of rain are still expected across the
areas removed from the watch, however impacts are not expected given
the amounts and duration that it will take to fall.

Otherwise, plan to leave the rest of the Flood Watch alone as
widespread 2 to 4" amounts are still expected over southern Indiana.
2 to 3" amounts are expected across northern and west central
Kentucky through the event.

Overall, the river flooding threat has decreased across the Kentucky
basins, and increased slightly over the southern Indiana Blue and
Muscatatuck basins as the heavy rain axis has shifted here. The only
river basin of much concern now for KY is the Elkhorn river basin.
Will continue to monitor these.

One other issue worth touching on will be the potential for gusty
winds on Thursday as the surface low approaches and passes. The low
level jet will be surging at this time with some concern for the
potential to bring down the higher momentum air aloft. One factor
hurting confidence in all of that momentum reaching the surface is
that low level lapse rates aren't quite as steep as one would like
to see. So, feel like gusts in the 30-35 mph range will be most
common. At this point, think the best chance for gusty winds over
40mph would be with any stronger showers and low topped convection
that could develop Thursday afternoon along the trailing front.
These could transport some SPS worthy gusts down to the surface and
will have to be monitored.

&&

.Long Term...(Thursday night through Wednesday)
Issued at 350 PM EDT Wed Oct 31 2018

Heavy rain exits the area to start the extended period of this
forecast issuance, but that doesn't mean a return to sunny skies and
crisp autumn weather - at least initially.  The upper level trof
lingers off to our west through Friday night, with waves of short
wave energy swinging through the main flow.  This, combined with
residual low-level moisture, should be enough to generate some light
rain showers (little more than sprinkles) through nightfall Friday.
For all intents and purposes, though, accumulating rainfall should
end shortly after midnight Thursday night, despite cloud cover
grudgingly hanging around through the end of the work week.

Another brief period of ridging starts overnight Friday, keeping at
least the first half of the weekend dry. This already starts to
decay by Sunday morning as another upper trof digs into the central
plains.  Model solutions for this next trof are not in the best of
agreement, with the ECMWF 12 hours faster than the GFS in bringing
POPs back into the area. Either way, though, another chance for
light showers should return prior to the start of the work week.
This is ahead of another, more organized system set to arrive
Tuesday into Wednesday.  The mid week one is currently looking
similar to the system going through the area now, though not as
potent, so QPFs look to be only around an inch or so at this time.

With the progressive flow aloft, temperatures will fluctuate
somewhat, but not excessively through the week. Highs will top out
mainly in the 50s Friday and Saturday, then rebound into the 60s for
Sunday through Tuesday.  Lows will be mainly in the 40s, but dip
into the 30s Saturday morning, and only fall into the 50s by Tuesday
morning in the return flow helping to set up the higher rainfall
with next week's look-alike system.

&&

.Aviation...(00Z TAF Issuance)
Issued at 751 PM EDT Wed Oct 31 2018

Expect poor flying conditions through the night with a combination
of rain showers, gusty winds, and low ceilings/vsybs. IFR ceilings
will continue to be common at HNB. However, strong southerly winds
and associated mixing should lift ceilings to VFR at BWG and then
LEX. SDF should briefly see improved ceilings early Thursday. This
low level jet will increase to around 45 kts as low as 2 kft after
05z for all sites. Sfc winds should really kick up between 06-12z.

Most of the rain showers will stay north of BWG through the night
and continue to stream ENE across southern IN and northern KY.
Expect more widespread rains on Thursday along with the gusty sfc
winds as the sfc low sweeps through the region.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flood Watch through Friday morning for INZ076>079-083-084-
     089>092.

KY...Flood Watch through Friday morning for KYZ023>038-043-045-053-
     061>063-070>072.

&&

Update...JBS
Short Term...BJS
Long Term...JBS
Aviation...EBW
Hazardous weather outlook, Oct 31, 3:52 PM EDT, 5 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
352 PM EDT Wed Oct 31 2018

KYZ039>042-046>049-054>057-064>067-073>078-081-082-012000-
Anderson-Woodford-Fayette-Bourbon-Washington-Mercer-Jessamine-Clark-
Marion-Boyle-Garrard-Madison-Green-Taylor-Casey-Lincoln-Allen-Barren-
Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Lawrenceburg, Versailles, Lexington, Paris,
Springfield, Harrodsburg, Nicholasville, Winchester, Lebanon,
Danville, Lancaster, Richmond, Greensburg, Campbellsville, Liberty,
Stanford, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia,
Jamestown, Burkesville, and Albany
352 PM EDT Wed Oct 31 2018 /252 PM CDT Wed Oct 31 2018/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Locally heavy rain will be possible tonight as a slow-moving cold
front enters the area. Nuisance flooding of low lying areas is
likely. Refer to the Flood Watch for additional information. A few
embedded thunderstorms may also produce locally gusty winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Locally heavy rain will continue on Thursday as a slow-moving cold
front crosses the area. Nuisance flooding of low lying areas is
likely. Refer to the Flood Watch for more information.

As a result of widespread rains mid-week, some minor river flooding
is possible over southern Indiana and north central Kentucky by late
week. At this point the best chances for minor river flooding would
be on the Blue and Muscatatuck Rivers in southern Indiana, and the
Elkhorn River in Kentucky.

The latest forecast suggest that another strong weather system will
impact the outlook area on Election Day.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any heavy rainfall or flooding to the NWS in
Louisville.

INZ076>079-083-084-089>092-KYZ023>038-043-045-053-061>063-070>072-
012000-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Nicholas-Nelson-Larue-
Butler-Edmonson-Hart-Logan-Warren-Simpson-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Carlisle, Bardstown, Hodgenville, Morgantown,
Brownsville, Horse Cave, Russellville, Bowling Green, Franklin,
and Providence
352 PM EDT Wed Oct 31 2018 /252 PM CDT Wed Oct 31 2018/

...FLOOD WATCH IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS EVENING
THROUGH FRIDAY MORNING...

This hazardous weather outlook is for portions of central Kentucky.

.DAY ONE...Tonight.

Locally heavy rain will be possible tonight as a slow-moving cold
front enters the area. Gusty winds will also be possible with any
strong shower or isolated storm.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Locally heavy rain will continue on Thursday as a slow-moving cold
front crosses the area. Gusty winds will also be possible, especially
in any strong shower.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any heavy rainfall or flooding to the NWS in
Louisville.

BJS

In the hours before

Special weather statement, Oct 31, 6:08 PM EDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Louisville KY
608 PM EDT Wed Oct 31 2018

INZ084-089>091-KYZ023>030-034>043-045-053-010400-
Crawford-Perry-Harrison-Floyd-Hancock-Breckinridge-Meade-Ohio-
Grayson-Hardin-Bullitt-Jefferson-Shelby-Franklin-Scott-Spencer-
Anderson-Woodford-Fayette-Bourbon-Nicholas-Nelson-Larue-
Including the cities of English, Tell City, Corydon, New Albany,
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford,
Leitchfield, Elizabethtown, Shepherdsville, Louisville,
Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville,
Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown,
and Hodgenville
608 PM EDT Wed Oct 31 2018 /508 PM CDT Wed Oct 31 2018/

...Steady Rains Will Result In Flooding...

A steady stream of moderate, and at times heavy, rain will
continue across southern Indiana and north-central Kentucky
through the rest of the evening. A swath of 2 to 3 inches of rain
has already fallen from Hancock and Ohio County areas extending
east-northeast through the northern Bluegrass Region.

Ponding of water is likely on some roadways, particularly in poor
drainage areas. Narrow swaths of heavier rainfall will result in
more significant flooding. Stay tuned as additional rainfall may
warrant warnings for water over roads. NEVER drive through a
flooded roadway.

EBW
Local storm report, Oct 31, 6:09 PM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
609 PM EDT WED OCT 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HEAVY RAIN       2 NNE GEORGETOWN        38.22N 84.54W
10/31/2018  M2.25 INCH       SCOTT              KY   EMERGENCY MNGR

            MULTIPLE AUTOMOBILE ACCIDENTS REPORTED BY
            EMA FROM PEOPLE HYDROPLANING ON INTERSTATE
            75 NEAR GEORGETOWN. A NEARBY COCORAHS
            OBSERVER REPORTED TOTAL RAINFALL OF 2.25
            INCHES THIS AFTERNOON.

&&

JBS
Special weather statement, Oct 31, 6:58 PM EDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Louisville KY
658 PM EDT WED OCT 31 2018

KYZ039-040-046-047-312330-
Mercer-Woodford-Washington-Anderson-
658 PM EDT WED OCT 31 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MERCER...SOUTHERN
WOODFORD...SOUTHERN ANDERSON AND NORTHEASTERN WASHINGTON COUNTIES...

At 657 PM EDT, a strong thunderstorm was located 14 miles northeast
of Springfield, moving east at 40 mph.

Winds in excess of 45 mph are possible with this storm and this
storm has a history of rotation. Stay up to date of the latest
warnings in case the storm strengthens.

Locations impacted include...
Harrodsburg, Ballard, Oregon, Bondville, Dugansville, Talmage,
Johnsonville, Seaville, Ashbrook and Klondyke.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3778 8510 3795 8511 3805 8467 3780 8474
TIME...MOT...LOC 2257Z 260DEG 41KT 3788 8511

SCHOETTMER
Special weather statement, Oct 31, 7:32 PM EDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Louisville KY
732 PM EDT WED OCT 31 2018

KYZ035>037-039>042-047-048-010000-
Bourbon-Scott-Mercer-Woodford-Fayette-Jessamine-Franklin-Harrison-
Anderson-
732 PM EDT WED OCT 31 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL MERCER...
WOODFORD...SOUTHERN SCOTT...NORTHEASTERN ANDERSON...NORTHWESTERN
JESSAMINE...WESTERN BOURBON...FAYETTE...SOUTH CENTRAL HARRISON AND
SOUTHEASTERN FRANKLIN COUNTIES...

At 731 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Versailles to 7 miles southwest of
Dunbar High School to near Harrodsburg. Movement was northeast at 55
mph.

Winds in excess of 40 mph are possible with these storms, and they
have a history of damage earlier this evening. Be aware of any new
warnings that are issued if the storm intensifies.

Locations impacted include...
Lexington, Georgetown, Nicholasville, Versailles, Paris, Harrodsburg,
Cynthiana, Meadowthorpe, Dunbar High School and Thoroughbred Acres.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3841 8431 3817 8428 3790 8454 3774 8494
      3799 8485 3813 8488
TIME...MOT...LOC 2331Z 236DEG 47KT 3812 8473 3797 8471 3778 8488

SCHOETTMER
Local storm report, Oct 31, 7:45 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
745 PM EDT WED OCT 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     TSTM WND DMG     1 SSE RINEYVILLE        37.73N 85.95W
10/31/2018                   HARDIN             KY   EMERGENCY MNGR

            SEVERAL BUILDINGS DAMAGED AND TREES DOWN.
            POTENTIAL TORNADO DAMAGE THAT NWS WILL
            SURVEY TOMORROW.

&&

JBS
Local storm report, Oct 31, 8:39 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
839 PM EDT WED OCT 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       2 N GEORGETOWN          38.23N 84.55W
10/31/2018  M2.91 INCH       SCOTT              KY   COCORAHS

            STORM TOTAL SINCE 130 PM EDT.

&&

EBW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 12:28 AM EDTAreal Flood AdvisoryLMKAnderson, Franklin, Scott, Shelby, Spencer, Woodford2 hr
Nov 1, 12:47 AM EDTAreal Flood AdvisoryLMKBreckinridge, Hancock, Ohio118 min
Nov 1, 2:27 AM EDTAreal Flood AdvisoryLMKBreckinridge, Bullitt, Hardin, Jefferson, Meade3 hr
Nov 1, 3:10 AM EDTAreal Flood AdvisoryLMKBreckinridge, Hancock, Jefferson, Meade, Ohio3 hr
Nov 1, 3:37 AM EDTWind AdvisoryLMKAdair, Allen, Barren, Bourbon, Boyle, Casey and 21 more11 hr
Nov 1, 6:13 AM EDTAreal Flood AdvisoryLMKMeade3 hr
Nov 1, 8:23 AM EDTSpecial Weather StatementLMKEdmonson37 min
Nov 1, 7:47 PM EDTSpecial Weather StatementLMKScott, Woodford28 min

Nearby

River Flood Warnings in Kentucky, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.